| Catalog Number |
961008 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Examination of the returned device found the device could not be disassembled from the mating instrument.Depuy synthes considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device could not be disassembled from the the mating instrument.